# SDR DL72S011661

- Difficulty date: October 12, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 63,940 hours, 47,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 12915
- Condition: Discharged
- Location: Lt Fwd O/W Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD O/W SLIDE LIGHT INOP.                                REPLCD BATT PACK. OPS CKS GOOD
